# SDR GTIA9901058

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CARGO CABIN FLOORBEAM STATION 237 LEFT 10 INCH CRACK IN FLOORBEAM AT SERVO FULLY BRACKET EXISTING REPAIR NEEDS FURTHER EVALUATION.  COMPLETED REPAIR IAW DC9 SRM 53-05 AND RESEMBLE CARGO PANELS.  (M)
